# SDR AMWA06033E

- Difficulty date: May 10, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N142ZV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 22,220 hours, 32,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 129430031119
- Condition: Chafed
- Location: Bs 228-378
- Part time: 22,220 hours, 32,929 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MULTIPLE FUSELAGE STATIONS FRICTION CHAFING HAS OCCURED, THE DEPTH OF THE CHAFFING RANGES FROM .019 TO .030.  REPAIRED IAW ENGINEERING AUTHENTICATION REPAIR DRAWING 1900D142-6 REVA
